Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of restasis opht.

Overall User Ratings

232 Total User Reviews

User Reviews

«Previous 6-10 of 185 Next»
Condition: Dry Eye
2/10/2014 11:05:49 AM

Reviewer: char, 75 or over Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
My eyes are fine in the morning until I take the drug. After that they burn & even look irritated for several hours. If I go out in the sun they are even worse. I've taken it for over 9 months and plan to ask my eye doctor if I can stop!

Condition: Dry Eye
2/8/2014 3:56:39 PM

Reviewer: RJB, 55-64 Male on Treatment for less than 1 month (Caregiver)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
This drug is unsatisfactory in resolving my mother's dry eye issue. It causes the eyes to turn red, burns, and makes them feel like something is in the eye. It is over-priced and the instructions say to use one vial per treatment causing waste and further expense to the patient. Further, while your eyes are red and burn, the drug maker says you will not see a change for months. Sorry, a ... Show Full Comment

Condition: Dry Eye
2/7/2014 9:21:27 PM

Reviewer: acamp11, Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
Restasis is the only product that has helped me with my dry eyes. I even tried the plugs before, those didn't help at all. The only downside for me is cost.

Condition: Dry Eye
2/2/2014 7:12:53 PM

Reviewer: Luz, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
I been using for 2 months the Restasis and no improvement has show, my eyes are watery, sticky, burning, I would like to know if this is the normal reaction or I might have a bad reaction to this medicine. Does anyone have the same reaction after using this medication. Please any advise. Luz

Condition: Dry Eye
1/30/2014 4:17:20 PM

Reviewer: 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
Restasis burned my eyes and I couldn't read or drive after using them. Using them 2X daily is impossible when I experience blurry and stinging eyes for an hour or more. Also, the medications is VERY expensive. Even using the coupon, they make it so you have to refill it every 30 days or you don't get he discount. Restasis is just not worth the money, eye pain or using their coupon beca ... Show Full Comment

«Previous 6-10 of 185 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.